# SDR TWAA9910304

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 5R CRACKED AT STA 699, APPROX .375 INCH.  CUT OUT DAMAGED AREA AND SPLICED IN NEW PER SRM 53-02 FIG 18. CHECK-C 1-5-99 STL.
